\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The stationary iterations revisited

Abstract / Introduction Related Papers Cited by
  • In this paper, we first present a necessary and sufficient conditions for the weakly and strongly convergence of the general stationary iterations $x^{(k+1)} = T x^{(k)} +c$ with initial iteration matrix $T$ and vectors $c$ and $x^{(0)}$. Then we apply these general results and present convergence conditions for the stationary iterations for solving singular linear system $A x = b$. We show that our convergence conditions are weaker and more general than the known results.
    Mathematics Subject Classification: Primary: 65F10, 65F15; Secondary: 15A09.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Berman and R. Plemmons, "Nonnegative Matrices in Mathematical Science," Academic Press, New York, 1979, SIAM, Philadelphia, 1994.

    [2]

    P. Bochev and R. B. Lehoucq, On the finite element solution of the pure Neumann problem, SIAM Review, 47 (2005), 50-66.doi: 10.1137/S0036144503426074.

    [3]

    S. Campbell and C. Meyer, "Generalized Inverses of Linear Transformations," Pitman, London, 1979; Dover Publications, 1991; SIAM, Philadelphia, 2008.

    [4]

    Z. Cao, On the convergence of iterative methods for solving singular linear systems, Journal of Computational and Applied Mathematics, 145 (2002), 1-9.doi: 10.1016/S0377-0427(01)00531-3.

    [5]

    Z. Cao, On the convergence of general stationary linear iterative methods for singular linear systems, SIAM Journal on Matrix Analysis and Applications, 29 (2008), 1382-1388.doi: 10.1137/060671243.

    [6]

    X. Chen and R. E. Hartwig, The Picard iteration and its application, Linear and Multilinear Algebra, 54 (2006), 329-341.doi: 10.1080/03081080500209703.

    [7]

    X. Cui, Y. Wei and N. Zhang, Quotient convergence and multi-splitting methods for solving singular linear equations, Calcolo, 44 (2007), 21-31.doi: 10.1007/s10092-007-0127-y.

    [8]

    M. Eiermann, I. Marek and W. Niethammer, On the solution of singular linear systems of algebraic equations by semi-iterative methods, Numerische Mathematik, 53 (1988), 265-283.doi: 10.1007/BF01404464.

    [9]

    A. Frommer, R. Nabben and D. Szyld, Convergence of stationary iterative methods for Hermitian semidefinite linear systems and applications to Schwarz methods, SIAM Journal on Matrix Analysis and Applications, 30 (2008), 925-938.doi: 2009m:65055.

    [10]

    F. R. Gantmacher, "The Theory of Matrices," Chelsea, New York, 1 (1960).

    [11]

    N. Higham and P. Knight, Finite precision behavior of stationary iteration for solving singular systems, Linear Algebra and Its Applications, 192 (1993), 165-186.doi: 10.1016/0024-3795(93)90242-G.

    [12]

    H. Keller, On the solution of singular and semi-definite linear systems by iteration, SIAM Journal on Numerical Analysis, 2 (1965), 281-290.

    [13]

    Y. Lee, J. Wu and L. Zikatanov, On the convergence of iterative methods for semidefinite linear systems, SIAM Journal on Matrix Analysis and Applications, 28 (2006), 634-641.doi: 10.1137/050644197.

    [14]

    L. Lin, Y. Wei, C. Woo and J. Zhou, On the convergence of splittings for semidefinite linear systems, Linear Algebra and its Applications, 429 (2008), 2555-2566.doi: 10.1016/j.laa.2007.12.019.

    [15]

    L. Lin, Y. Wei and N. Zhang, Convergence and quotient convergence of iterative methods for solving singular linear equations with index one, Linear Algebra and its Applications, 430 (2009), 1665-1674.doi: 10.1016/j.laa.2008.06.019.

    [16]

    G. I. Marchuk and Y. Kuznetzov, "Iterative Methods and Quadratic Functionals," Science Press, Norvosibirsk, in Russian, 1972.

    [17]

    M. Neumann, Subproper splitting for rectangular matrices, Linear Algebra and its Applications, 14 (1976), 41-51.doi: 10.1016/0024-3795(76)90062-8.

    [18]

    Y. Song, Semiconvergence of nonnegative splittings for singular matrices, Numerische Mathematik, 85 (2000), 109-127.doi: 10.1007/s002110050479.

    [19]

    G. Wang, Y. Wei, and S. Qiao, "Generalized Inverses: Theory and Computations," Science Press, Beijing, 2004.

    [20]

    N. Zhang and Y. Wei, On the convergence of general stationary iterative methods for range-Hermitian singular linear systems, Numerical Linear Algebra with Applications, 17 (2010), 139-154.doi: 10.1002/nla.663.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(82) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return